# SDR DALA2023120710031

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 25,859 hours, 3,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 SEAT 56A EMERGENCY LIGHT INOP DAMAGED HARENESS AT SIDEWALL. CORRECTIVE ACTION: REPLACED HARENESS AT SEAT 56A. (5375931)
